Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrific anxiety resurgence - help! Emme

Posted by Ritch on June 5, 2002, at 0:59:48

In reply to Re: Horrific anxiety resurgence - help! Ritch, posted by Emme on June 4, 2002, at 21:25:53

> No, no SSRI. I hit 100 mg Lamictal 5 weeks ago, but that's it. Maybe a delayed effect from hitting that dose...? The godawful physical anxiety only hit 5 DAYS ago, with no changes in medication. The only thing that happened 5 days ago was that I had a great Memorial Day weekend in which I did many miles of hiking in the mountains. Now I can barely run and have no stamina.

This may be an odd observation-but the exercise or *sunlight*, or altered sleep/wake patterns from the vacation might have triggered a hormone change/cascade of sorts that has rocked your HPA axis and set off this unpleasant stuff.

>
> > The last two times I stopped an SSRI cold I had a > delay effect of a few weeks and then *panic*!
>
> Ewww..that sounds like loads of fun. What was your panic like? Was it more worry, or was there a physical sensation of panic, or both?


At first the SSRI withdrawal just felt like being bored. It seemed like I lost my sense of humor. Then I started to feel GAD-like worry about all sorts of stuff. Then I started getting physical symptoms that aggravated the worrying (aches/pains/muscle tension, etc.) Then the worry developed almost into an agoraphobic like thing. That is when I started to panic (definitely LOTS of physical "sensations"!). I would get overwhelmed with worries and would just start to flip out. I am taking some imipramine now (first time I have tried it), and it seems to be working fairly well. I am going to try to withdraw what little Celexa I take and replace it with the imipramine. So I would be taking an all low-dose combo of Depakote, Neurontin, Clonazepam, and Imipramine. Desipramine (a metabolite of impramimne) worked GREAT for ADHD symptoms previously, but it made me too nervous. Imipramine is much more serotonergic and I haven't had any trouble with anxiety so far.


> > Of course, the Lamictal might be the one
> > agitating you and perhaps it needs to be
> > decreased a little. Definitely need to see your > pdoc about it.
>
> Yeah, I was wondering about dropping it a tad. But I communicated with her today and she suggested I try increasing the atenolol to 50 mg to help settle me down, and actually increase the lamictal a bit. I guess she figures it might provide more stabilization. We're not bumping it up much, so I'll see. I will probably take your suggestion and creep up the klonopin a little more. Anything to be comfortable and be able to work. Thanks for your helpful posts.
>
> Emme


good luck,

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:108623
URL: http://www.dr-bob.org/babble/20020602/msgs/108726.html